×

Found 1,301 Documents (Results 1–100)

Characterization of the weighted Sobolev space \(H_{\beta}^{s}(\Omega)\) in \(\mathbb{R}^{2}\) in terms of the decay rate of Fourier-Jacobi coefficients. arXiv:2404.04658

Preprint, arXiv:2404.04658 [math.AP] (2024).
BibTeX Cite
Full Text: arXiv

On the uniform convergence of spherical partial sums of Fourier series by the double Walsh system. (English. Russian original) Zbl 07819934

J. Contemp. Math. Anal., Armen. Acad. Sci. 58, No. 5, 370-383 (2023); translation from Izv. Nats. Akad. Nauk Armen., Mat. 58, No. 5, 85-101 (2023).
MSC:  42C10 42A20 43A15
PDFBibTeX XMLCite
Full Text: DOI

Some recent developments on the geometry of random spherical eigenfunctions. (English) Zbl 1523.60094

Hujdurović, Ademir (ed.) et al., European congress of mathematics. Proceedings of the 8th congress, 8ECM, Portorož, Slovenia, June 20–26, 2021. Berlin: European Mathematical Society (EMS). 337-365 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Evolution of spherical perturbations in the cosmological environment of degenerate scalar-charged fermions with a scalar Higgs coupling. (English. Russian original) Zbl 1530.83048

Theor. Math. Phys. 215, No. 3, 862-892 (2023); translation from Teor. Mat. Fiz. 215, No. 3, 465-499 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Hypergeometry, integrability and Lie theory. Virtual conference, Lorentz Center, Leiden, the Netherlands, December 7–11, 2020. (English) Zbl 1496.17001

Contemporary Mathematics 780. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6520-9/pbk; 978-1-4704-7134-7/ebook). xii, 347 p. (2022).
PDFBibTeX XMLCite
Full Text: DOI

A variant of the Fourier series in a spherical domain and its application to modeling the evaporation of a water droplet. (English. Russian original) Zbl 1487.35181

Differ. Equ. 58, No. 2, 207-226 (2022); translation from Differ. Uravn. 58, No. 2, 204-222 (2022).
PDFBibTeX XMLCite
Full Text: DOI

On Harish-Chandra theory of global nonsymmetric functions. (English) Zbl 1499.33049

Novikov, Sergey (ed.) et al., Integrability, quantization, and geometry II. Quantum theories and algebraic geometry. Dedicated to the memory of Boris Dubrovin 1950–2019. Providence, RI: American Mathematical Society (AMS). Proc. Symp. Pure Math. 103, Part 2, 79-99 (2021).
PDFBibTeX XMLCite
Full Text: arXiv

Geometric implementation of spherical harmonics. (English) Zbl 1476.43009

Bartnik, Robert A., Selected works. Edited by Piotr T. Chruściel, James A. Isenberg and Shing-Tung Yau. Somerville, MA: International Press. 531-542 (2021).
MSC:  43A90 42C05 33C55
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference